advertisement
Question
Posted by: Charissa | 2011/08/15

Worried - menstrual cycle

Hi

I was just wondering what the problem could be - I am YAZ and take it all the time as i am supposed to. Sometimes, i might just forget one, but then i take it the moment i remember!

My question is this, I took my white pills from Sat - through to Tues (my menstrual cycle time) and only on the Tuesday, did i get it. I was really bad, heavy and i don''t get it heavy at all. Still, on the pill.... So, i had it for that day and not again. I spotted a bit the following day and then it was completely gone! Is that normal?

I started to think maybe there was something wrong or maybe pregnant - then i did not take more pills since Thursday morning. Thinking that maybe then ( i would get my period - still nothing by Sunday night!) So,,now i am back on the pill and thinking, what on earth could be going on with my body? Stress? I don''t know.

Is this normal???? Pleas help!!!

Thanks! Charissa

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Missing pills or taking them erratically interferes with your cycle. It is normal for your period to have started on the Tuesday and you should just have carried on with the pack. You may have some difficulties for the next few weeks as you have stopped and started the Pill. You are also not protected from pregnancy for the next two weeks.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/08/19

Missing pills or taking them erratically interferes with your cycle. It is normal for your period to have started on the Tuesday and you should just have carried on with the pack. You may have some difficulties for the next few weeks as you have stopped and started the Pill. You are also not protected from pregnancy for the next two weeks.
Best wishes

Reply to gynaedoc
Posted by: Candy Lady | 2011/08/15

Hi Charissa
Its best to have yourself checked out. How long have you been on the pill? I have used YAZ before and didnt get a period at all. It wasnt agreeing with my system. I gave my body a 6 month " rest period"  before I started on Melodene and now things are going haywire again.

Reply to Candy Lady

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement